# SDR GLBA2012043001

- Difficulty date: April 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 30,430 hours, 31,414 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LAVATORY SMOKE ALARM GOING OFF, SHUTDOWN BOTH PACS, FOUND TO BE FAULTY SMOKE DETECTOR IN LAVATORY,   MX R & R SMOKE SENSOR IAW BMM 76-13-01, OPS CHECKED GOOD.
